# SDR DL767050481

- Difficulty date: August 23, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 69,284 hours, 33,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: M9008
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP THROUGHOUT CABIN.  REPLACED M9008 POWER SUPPLY, CHECKS OK.
